# SDR IPXA2019032240380

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 20,451 hours, 12,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT LIGHT INOP. DEFERRED PER MEL 33-51-05-1 ASSIGNED M-665485. **SUPPLEMENTAL ETOPS** REPAIRED CONNCETIONS PER ESPM 20-48-25. OPS CHECKS NORMAL. THIS CLEARS M665485, PLACARD REMOVED.
